Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 22, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 31, 2014, 3:55 AM CDT. It took effect at Mar 31, 2014, 1:00 PM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 3:55 AM CDT (08:55 UTC)
- In effect from
- Mar 31, 2014, 1:00 PM CDT
- Expired
- Apr 1, 2014, 8:59 PM CDT
- In force
- 32 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
901 WHUS73 KGRB 310855 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CDT MON MAR 31 2014 ...INCREASING WINDS AND WAVES EXPECTED... .EXPECT INCREASING SOUTH TO SOUTHEAST WINDS TODAY AHEAD OF A LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE NORTHERN PLAINS LATER TODAY AND TONIGHT. LMZ541>543-311700- /O.NEW.KGRB.SC.Y.0022.140331T1800Z-140402T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 AM CDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT TUESDAY. * SOUTHEAST WINDS WILL STRENGTHEN TO 15 TO 25 KTS TODAY...SHIFTING SOUTH THAN SOUTHWEST TONIGHT. A FEW GUSTS TO 35 KTS ARE POSSIBLE TONIGHT AND TUESDAY. * WAVES WILL BUILD TO 4 TO 7 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
205 WHUS73 KGRB 311601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT MON MAR 31 2014 ...INCREASING WINDS AND WAVES EXPECTED... .WAVES AND WINDS WILL INCREASE TODAY AHEAD OF A LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE NORTHERN PLAINS. LMZ541>543-010015- /O.CON.KGRB.SC.Y.0022.140331T1800Z-140402T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * SOUTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED TODAY... SHIFTING SOUTH THAN SOUTHWEST TONIGHT. A FEW GUSTS TO 35 KTS ARE POSSIBLE TONIGHT AND TUESDAY. * WAVES WILL BUILD TO 4 TO 7 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
339 WHUS73 KGRB 312006 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 306 PM CDT MON MAR 31 2014 ...INCREASING WINDS AND WAVES EXPECTED... .WAVES AND WINDS WILL CONTINUE TO INCREASE INTO TONIGHT AHEAD OF A LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE NORTHERN PLAINS. LMZ541>543-010415- /O.CON.KGRB.SC.Y.0022.000000T0000Z-140402T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 306 PM CDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * SOUTHEAST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS EVENING... SHIFTING SOUTH THEN SOUTHWEST TONIGHT. A FEW GUSTS UP TO 35 KTS ARE POSSIBLE TONIGHT AND TUESDAY. * WAVES WILL BUILD TO 4 TO 7 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
027 WHUS73 KGRB 010159 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT MON MAR 31 2014 ..GUSTY WINDS AND BUILDING WAVES EXPECTED... .GUSTY WINDS WITH BUILDING WAVES WILL CONTINUE TONIGHT AHEAD OF A LOW PRESSURE SYSTEM LIFTING NORTH THROUGH THE NORTHERN PLAINS. LMZ541>543-011000- /O.CON.KGRB.SC.Y.0022.000000T0000Z-140402T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CDT MON MAR 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * SOUTHEAST WINDS TO 30 KTS IS EXPECTED TONIGHT... SHIFTING SOUTH THEN SOUTHWEST BY MORNING. A FEW GUSTS UP TO 35 KTS ARE POSSIBLE TONIGHT AND TUESDAY MORNING. * WAVES WILL BUILD TO 4 TO 7 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
593 WHUS73 KGRB 010838 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT TUE APR 1 2014 ...GUSTY SOUTHWEST WINDS EXPECTED TODAY... .A STRONG STORM SYSTEM TRACKING ACROSS WESTERN LAKE SUPERIOR WILL GENERATE GUSTY SOUTHWEST WINDS TODAY THROUGH THIS EVENING. WINDS WILL DIMINISH OVERNIGHT AS HIGH PRESSURE SETTLES ACROSS THE REGION. LMZ521-522-011645- /O.EXB.KGRB.SC.Y.0022.000000T0000Z-140402T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 338 AM CDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * SOUTH WINDS TO 30 KNOTS WILL SHIFT SOUTHWEST EARLY TODAY. GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * THE BAY OF GREEN BAY REMAINS ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-011645- /O.EXT.KGRB.SC.Y.0022.000000T0000Z-140402T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 AM CDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS TO 30 KNOTS WILL SHIFT SOUTHWEST EARLY TODAY. GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * WAVES OF 5 TO 8 FEET ARE EXPECTED THIS MORNING...THEN WAVES WILL BEGIN TO SLOWLY DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
444 WHUS73 KGRB 011539 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1039 AM CDT TUE APR 1 2014 ...GUSTY SOUTHWEST WINDS EXPECTED THROUGH THIS AFTERNOON... .A STRONG STORM SYSTEM TRACKING ACROSS CENTRAL LAKE SUPERIOR WILL GENERATE GUSTY SOUTHWEST WINDS THROUGH THIS EVENING. WINDS WILL DIMINISH OVERNIGHT AS HIGH PRESSURE SETTLES ACROSS THE REGION. LMZ521-522-541>543-012345- /O.CON.KGRB.SC.Y.0022.000000T0000Z-140402T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1039 AM CDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTH WINDS TO 30 KNOTS WILL SHIFT SOUTHWEST EARLY TODAY. A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE. * THE BAY OF GREEN BAY REMAINS ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
967 WHUS73 KGRB 012046 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 346 PM CDT TUE APR 1 2014 ...GUSTY WEST WINDS EXPECTED THIS EVENING... .A STRONG STORM SYSTEM TRACKING ACROSS CENTRAL LAKE SUPERIOR WILL GENERATE GUSTY WEST WINDS THROUGH THIS EVENING. WINDS WILL DIMINISH OVERNIGHT AS HIGH PRESSURE SETTLES ACROSS THE REGION. LMZ521-522-541>543-020300- /O.CON.KGRB.SC.Y.0022.000000T0000Z-140402T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 346 PM CDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WEST WINDS 15 TO 25 KNOTS. GUSTS TO AROUND 30 KNOTS ARE POSSIBLE EARLY IN THE EVENING. * EXPECT 3 TO 5 FT WAVE SON LAKE MICHIGAN EARLY...BEFORE SUBSIDING TO 1 TO 3 FT BY MIDNIGHT. THE BAY OF GREEN BAY REMAINS ICE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
863 WHUS73 KGRB 020159 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT TUE APR 1 2014 ...WINDS HAVE DECREASED TO BELOW HAZARDOUS LEVELS... LMZ521-522-541>543-020300- /O.CAN.KGRB.SC.Y.0022.000000T0000Z-140402T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CDT TUE APR 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST WINDS HAVE DIMINISHED TO BELOW HAZARDOUS LEVELS THIS EVENING. ON LAKE MICHIGAN...EXPECT WAVES OF 2 TO 4 FT TO CONTINUE TO SUBSIDE THROUGH THE NIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 10:54 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Mar 30, 10:54 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1054 PM CDT SUN MAR 30 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 301 PM CDT SUN MAR 30 2014 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SURFACE HIGH PRESSURE EXTENDING FROM THE LOUISIANA COAST TO NORTHERN LAKE HURON EARLY THIS AFTERNOON. TEMPERATURES HAVE BEEN SLOW TO WARM SO FAR TODAY WITH READINGS RANGING FROM THE UPPER 30S AT STURGEON BAY AND MANITOWOC TO THE MIDDLE 50S AT WISCONSIN RAPIDS. MID AND HIGH CLOUDS CONTINUE TO STREAM ACROSS NORTHERN WISCONSIN AHEAD OF A SHORTWAVE MOVING ACROSS THE ROCKIES. NO SIGNS OF GULF MOISTURE ACROSS THE PLAINS JUST YET DESPITE PREVAILING SOUTHERLY FLOW. DEWPOINTS REMAIN IN THE UPPER 30S INTO CENTRAL TEXAS. THE MAIN FORECAST CONCERNS INCLUDE TEMPS TONIGHT AND CHANCES OF PRECIP ON MONDAY. TONIGHT...LOW PRESSURE WILL EMERGE INTO THE CENTRAL PLAINS WHILE A SURFACE WARM FRONT WILL DEVELOP OVER CENTRAL OR SOUTHERN WISCONSIN. AS HEIGHT FALLS OCCUR OVER THE PLAINS...RETURN FLOW AND 850MB THETAE ADVECTION WILL BE RAMPING UP OVER THE WESTERN GREAT LAKES. BUT THE AIR ACROSS THE CENTRAL PLAINS IS SO DRY THAT PRECIP CHANCES REMAIN TOO LOW TO INCLUDE IN THE FORECAST. SHOULD SEE A GRADUAL INCREASE IN MID AND HIGH CLOUDS HOWEVER. WITH WINDS SHIFTING TO THE SOUTHEAST NORTH OF THE WARM FRONT...SHOULD MAINTAIN DRY LOW LEVEL AIRMASS ENOUGH TO LIMIT THE THREAT OF FREEZING DRIZZLE OR FOG. TEMPS TO FALL INTO THE UPPER 20S OVER NE WISCONSIN TO THE UPPER 30S SOUTH. MONDAY...A STRONG SURFACE LOW WILL HEAD TOWARDS THE NORTHERN MISSISSIPPI VALLEY BY LATE IN THE AFTERNOON. MID AND HIGH CLOUDS WILL BE THICKENING AND LOWERING OVER THE COURSE OF THE DAY...BUT DRY AIR IN THE LOW LEVELS WILL BE HOLDING OFF PRECIP CHANCES FOR MUCH OF THE DAY. THINK PRECIP CHANCES WILL IMPROVE BY MID TO LATE AFTERNOON ACROSS THE FORECAST AREA...BUT UNSURE HOW PRECIP WILL EVOLVE. EVEN THOUGH MODELS POINT TOWARDS BETTER CHANCES ACROSS NORTHERN WISCONSIN...THINK INCREASING MOISTURE TRANSPORT ALOFT AND THE ARRIVAL OF A 700MB THETAE AXIS/EDGE OF DRY SLOT COULD LEAD TO A BROKEN BAND OF LIGHT SHOWERS AND SPRINKLES PUSHING ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN MID TO LATE AFTERNOON. MODIFIED POPS A BIT TO REFLECT THIS SCENARIO...BUT STILL KEPT POPS MAINLY IN THE CHANCE RANGE DUE TO CONCERNS OF DRY AIR IN THE LOW LEVELS. WITH THE WARM FRONT NOW EXPECTED TO STALL OVER CENTRAL WISCONSIN...TEMPS MAY NOT BE THAT MUCH DIFFERENT THAN TODAY...PERHAPS A COUPLE DEGREES WARMER. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 301 PM CDT SUN MAR 30 2014 THE SHORTWAVE TROUGH WILL EXIT THE NORTHERN GREAT LAKES EARLY TUESDAY WITH COLDER AND DRIER AIR ARRIVING AT THE SURFACE. THE RAIN WILL CHANGE TO SNOW SHOWERS WITH AN INCH OR SO POSSIBLE IN THE NORTH. THEN A FLAT UPPER RIDGE ARRIVES WEDNESDAY AND THURSDAY WITH COLD HIGH PRESSURE CENTERED TO OUR NORTH. SO DRY AND SLIGHTLY COLDER THAN NORMAL FOR THIS TIME OF THE YEAR. THE NEXT SYSTEM FOR THURSDAY NIGHT AND FRIDAY IS NOW OVER THE CENTRAL PACIFIC SO WE WON/T HAVE TOO MUCH CONFIDENCE IN THE MODEL SOLUTIONS FOR A FEW MORE DAYS. IT DOES LOOK INTERESTING WITH ARCTIC HIGH PRESSURE TO THE NORTH AND EAST AND STRONG UPPER SYSTEM APPROACHING FROM THE SOUTHWEST. THE ARCTIC HIGH WILL DELIVER LOW LEVEL COLD DRY AIR SO SURFACE TEMPERATURES WILL LIKELY BE BELOW FREEZING BUT ABOVE FREEZING AIR AROUND 850MB COULD MAKE FOR A MIXTURE OF SNOW...SLEET OR FREEZING RAIN. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1042 PM CDT SUN MAR 30 2014 A WARM FRONT WILL STALL OVER CENTRAL WISCONSIN THROUGH MONDAY AS LOW PRESSURE MOVES ACROSS THE CENTRAL PLAINS. AHEAD OF THE SFC LOW...MID AND HIGH CLOUDS WILL STREAM ACROSS THE REGION. A LACK OF DEEP SATURATION WILL PREVENT ANY PCPN FROM FORMING THROUGH MONDAY MORNING. HOWEVER...AN UPPER LEVEL DISTURBANCE AND INCREASING LOW- LEVEL JET WILL CAUSE SCATTERED SHOWERS TO DEVELOP DURING THE AFTERNOON AND EVENING. ISOLD THUNDERSTORMS MAY ALSO OCCUR MONDAY EVENING...ALTHOUGH PROBABILITIES ARE TOO LOW TO MENTION IN THE TAFS AT THIS TIME. DESPITE THE POTENTIAL FOR PCPN...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH EARLY EVENING...WITH SOME MVFR CIGS DEVELOPING IN NC/C WI AS AN OCCLUDED FRONT ARRIVES TOWARD MIDNIGHT. MARGINAL LLWS IS POSSIBLE THROUGHOUT THE TAF PERIOD...BUT THE GREATEST THREAT SHOULD OCCUR DURING THE LATE AFTERNOON AND EVENING HOURS...WHEN SOUTH WINDS INCREASE TO 40-50 KTS JUST OFF THE SFC. WILL NEED TO WATCH FOR ADVECTION FOG DEVELOPMENT AS BETTER LOW- LEVEL MOISTURE OVERSPREADS THE DEEP SNOW COVER OVER NORTHERN WI MONDAY AFTERNOON/EVENING. RIGHT NOW...ONLY PLANNING TO MENTION LIGHT FOG IN THE TAFS. && .HYDROLOGY... ISSUED AT 301 PM CDT SUN MAR 30 2014 WARMER TEMPERATURES...MILDER WEATHER WILL PRODUCE MELTING SNOW AND ICE AND RESULT IN AN INCREASED CHANCE OF LOCAL FLOODING EARLY THIS WEEK. THE SNOW IS VERY DEEP IN THE NORTH AND SHOULD BE ABLE TO ABSORB RAINFALL WITHOUT FULLY MELTING. HOWEVER...PLACES WITH JUST A FEW INCHES LEFT ON THE GROUND MAY HAVE MOST OF THE SNOW MELT...WHICH MAY CAUSE RIVERS AND STREAMS TO RISE. THERE IS ALSO A CHANCE OF ICE JAMS AS RIVER ICE BREAKS UP. A HYDROLOGICAL OUTLOOK IS IN EFFECT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......KIECKBUSCH HYDROLOGY......RDM
Hazardous weather outlook, Mar 30, 2:34 PM CDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 234 PM CDT SUN MAR 30 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 234 PM CDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LOW PRESSURE MOVING FROM THE CENTRAL PLAINS TO LAKE SUPERIOR WILL BRING RAIN TO THE AREA MONDAY AFTERNOON AND MONDAY NIGHT. THE RAIN WILL CHANGE TO LIGHT SNOW SHOWERS LATE MONDAY NIGHT AND TUESDAY. UP TO AN INCH OF SNOW IS POSSIBLE OVER NORTH- CENTRAL WISCONSIN BY THE TIME THE SNOW DIMINISHES TUESDAY AFTERNOON. THE COMBINATION OF WARMER TEMPERATURES...MELTING SNOW AND RAIN WILL LEAD TO INCREASED CHANCES OF ICE JAMS AND FLOODING ALONG SOME RIVERS AND STREAMS EARLY THIS WEEK. ANOTHER STORM SYSTEM IS FORECAST TO MOVE FROM THE CENTRAL PLAINS TOWARDS THE GREAT LAKES LATER IN THE WEEK...BUT IT REMAIN TOO EARLY TO DETERMINE THE AMOUNT AND TYPE OF PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-311945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 234 PM CDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.